Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dosing question
Oct 17, 2004

Hi Doctors. Thanks for all you have been doing. Since testing positive in 1999 this forum has been such a huge help. Just to let you know, I started meds after 5 years of my CD4 count sitting on the borderline between 250 and 350 and my viral load hovering around 8000 to 15000. At the start of September, my CD4 went a little below 200 (the magic number) so I finally decided to bite the bullet by taking Sustiva/Combivir. And...I have been really fortunate: absolutely no side effects so far!! My dreams are a bit more vivid but they don't affect my sleep nor my waking hours. I do have a question about adherence, however. While I have not forgotten to take any doses yet, I have been 45 minutes to an hour late taking my Combivir on a few occasions. Do you think that is serious or is there a window in the dosing schedule for my drug combo? Thanks again for all your help.

Response from Dr. Young

Thanks for your question. Your feedback about how you're tolerating medications should be informative to those who are considering starting meds.

We always strive to get our patients to be as on-time as possible when taking their medications. However, most modern HIV medications have a pretty large margin of error when it comes to hitting the mark for timing. A 1-2 hour change from time to time shouldn't be cause for concern.

Thanks for reading. BY



Previous
Low Viral Load low CD4
Next
Drug Interactions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement